Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My heart sometimes skips beats or kind of jumps . What could be the problem ?

My heart sometimes skips beats or kind of "jumps". What could be the problem?
I'm sixteen, I eat like a normal teenager. I have depression and anxiety. I have, in the past, been known to drink and smoke weed. I don't smoke nearly as much anymore, once a month at this point. This has been going on for awhile, every now again my heart will skip a beat or feel like its jumped, there is minor discomfort when this happens. I've never thought much of it, only today I have the flu and it's happen two or three times.
Asked On : Sat, 19 Dec 2009
Answers:  2 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
This may be due to anxiety and depression you have,
But as you have habit of taking weed and smoking,you require evaluation of your problem.
Consult physician and get investigated.
ok and bye.
Answered: Sun, 28 Aug 2011
I find this answer helpful
  User's Response
You may also have mild heart arrhythmia. Best to visit your doctor....
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor